Sticky Blood and After effects of Pfizer Booster/Flu Jab

Options
Smithy
Smithy Member Posts: 2
edited 28. Nov 2023, 14:07 in Living with arthritis

Hello ! Newbie to this site ! Even although I have been told I have 'sticky blood' I have no proper diagnosis and I am not on any medication ! Found out about sticky blood because I was feeling tired a lot of the time so bloodwork was done and I was told that there was an infection somewhere !!!?? Just had the Pfizer covid booster on Monday past and by Tuesday I was bedded feeling sick ! Have had to call in sick to work this week ( 4 days ) so why after reading after effects do I still feel unwell and I have swollen lymph nodes under my arms (Covid in left arm and flu shot in right arm ! Anyone else offer their symptoms ! I am right to stay of work (till operator in a well known supermarket !).

Comments

  • Brynmor
    Brynmor Member Posts: 1,755
    edited 10. Dec 2021, 16:03
    Options

    Hi @Smithy welcome to the Online Community.

    I'm really not sure what you mean by "sticky blood" but a quick search brings up the reference to Antiphospholipid syndrome from the NHS web site: https://www.nhs.uk/conditions/antiphospholipid-syndrome/symptoms/

    I understand you have recently had the Pfizer booster vaccination which can have a number of side effects - mine were a mild headache and a bruised feeling in my arm for 3 days. Quoting from our advice Q&A from our web site:


    As well as pain at the site of the injection, you may have other side effects that include feeling tired, achy, feverish or sick, or have a headache. If you do have side effects, they usually come on shortly after the vaccination and are not linked with more serious or lasting illness.


    If you have any adverse reactions to the vaccine, it’s important to tell a healthcare professional so they can report it to the Yellow Card Scheme. Anyone is free to use the scheme to report adverse reactions, but it’s still important to tell a healthcare professional if this happens to you.


    If you are feeling really unwell and your lymph nodes are still swollen, we strongly suggest you get in touch with your GP or healthcare professional to talk things over and see what help they can provide.


    Do join in across the Online Community, ask questions, give advice and call in to say how you are getting on. You will be most welcome.

    All best wishes

    Brynmor

  • frogmorton
    frogmorton Member Posts: 29,618
    Options

    Aww Bless you it sounds as though your reaction to the pfizer jab has been quite severe. I do hope it eases off soon for you.

    If it was me I'd stay off work until i felt well enough to go back, but also if I still had the problem after a week or so would be asking my GP if it was normal.

    Take care